Translator Disclaimer
2022 Uniformity of rational points an up-date and corrections
Lucia Caporaso, Joe Harris, Barry Mazur
Tunisian J. Math. 4(1): 183-201 (2022). DOI: 10.2140/tunis.2022.4.183

Abstract

The purpose of this note is to correct, and enlarge on, an argument in a paper we published a quarter century ago (J. Amer. Math. Soc. 10:1 (1997), 1–35). The question raised is a simple one to state: given that a curve C of genus g2 defined over a number field K has only finitely many rational points, we ask if the number of points is bounded as C varies.

Citation

Download Citation

Lucia Caporaso. Joe Harris. Barry Mazur. "Uniformity of rational points an up-date and corrections." Tunisian J. Math. 4 (1) 183 - 201, 2022. https://doi.org/10.2140/tunis.2022.4.183

Information

Received: 14 June 2021; Revised: 13 July 2021; Accepted: 28 July 2021; Published: 2022
First available in Project Euclid: 9 May 2022

Digital Object Identifier: 10.2140/tunis.2022.4.183

Subjects:
Primary: 14G05 , 14H10

Keywords: rational points , uniformity

Rights: Copyright © 2022 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 1 • 2022
MSP
Back to Top